# SDR DALA2019120296993

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1379238) DURING INSPECTION FOUND CRACK ON LOWER SKIN APPROX AT STAB STA 138 RH HORIZONTAL STAB. HORIZONTAL STAB WAS REPAIRED PER B737-800 SRM 55-10-01 REPAIR 11.
